# SDR TRBA20121126002

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE LT WING INBD WATER DRAIN VALVE BOTH WITH CORROSION. THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED CORROSION AT LT WING INBD WATER DRAIN VALVE IAW SRM 51-21-42.  NO MATERIAL REMOVED.  THE ACFT WAS RETURNED TO SERVICE.
